Hello. I am a miserable 21 year old female. About 7 months ago I started taking Adderall XR 30mg tablets. I do NOT have a prescription. My friend had a months worth of the prescription, didn't like it and was going to throw it away but instead I insisted I would take it and not to waste it (i lied and said i had a prescription). I took half a pill a day and within two weeks was up to 60-80mg a day. I now have to buy off street dealers and I take it every day. I screwed up and started taking this daily and now Im dependent on it. It doesn't give me euphoric feelings anymore like it did at first. Instead I have insomnia, anxiety, constant chest pain, depression, headaches, auditory delusions, slight hallucinations, and the list goes on, but however I feel like I cant function without it. I cant do anything without it, get out of bed, go to work, even to the bathroom at times!! and etc. I want to stop. More importantly I need to stop. But the side effects of withdrawl make it seem impossible to stop, especially right now with my new job. During withdrawl, I become almost "retarded". I cannot think, very slow mentally, moody, irrational, and most importantly EXTREMELY fatigued. All I want to do is sleep, with the occasional get up to go to the bathroom and eat everything in the kitchen. How long do these symptoms last? I just started a new job in which I love, and is very active. There is NO way Im going to be able to do this job and quit the drug and be that fatigued and lethargic. I become so weak and regular bodily movement becomes overbearing. Overdosing on Coffee is not going to even come remotely close to helping. (i already drink a lot with the adderall) I cant miss work, I just started there and I love it. I do NOT have insurance and have no money. Im behind on all my bills and I wont be getting medical insurance from my work for two months. Is there anything to help the withdrawl symptoms? Also Im scared of gaining weight if I quit. The only thing adderall has truly helped me with was by getting me to my ideal weight to model. Im also worried I will get in trouble, I know its illegal to take medication not prescribed. I can NOT go on like this, but with the withdrawl, I cant stop either. I have read that tapering off the drug helps, but I dont think I have the willpower. Any suggestions would be greatly appreciated or even if you can only answer one of the few questions would be much obliged.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?